Concentration difficulties effect of Risperdal

We have 274 consumer reports for Risperdal. Concentration difficulties effect occurred in 2%.

Patients statistics on Concentration difficulties side effect for Risperdal

Female
Male

Average weight in Lbs
202.83
193.46

Average height in Ft
5′ 9″
5′ 10″

Average age
33
30

Risperdal Circle Diagram 6 consumers of 274 reported about Concentration difficulties

  1. George A. Johnson says:
    4.0 rating

    Risperdal for Psychosis

    The drug is just like any other drug partially harmful. I’ve gained weight, confusion, eye problems (poor vision), difficulty concentrating, loss of senses, loss of senses (less sensed). After I have completely disconnected myself from medication and only took placebos (which I am still taking), I am feeling much better and the side effects are slowly fading. I notice, however, that the drug has even damaged my tongue, because where the drug was on my tongue, I now feel a sting and ache when smoking or drink coke.

  2. Farrah W. Phan says:
    4.5 rating

    Risperdal for Psychosis

    I took Resperdal for 2 years. My psychosis was cured, but I was no longer a living person. Incredible to get dressed and brush teeth, then counted the minutes all day, time has stopped. Suicidal thoughts. No feelings, not the slightest interest, inability to read even two pages let alone understand. Speechlessness, I did not remember why one communicates voluntarily at all. Weight gain 20 kilos. Impossible to stand still, I walked in circles all the time or up and down so I preferred to go to bed. All side effects disappeared about a month after weaning. I am a happy person again and if it must be rather psychotic (would of course try other drugs before) as depressed No one has told me that can make Resperdal depressive, I thought I am so any memories of a different life I have with the unreal World of my psychosis.

  3. Tom M. Pate says:
    4.0 rating

    Risperdal for Hallucinations; Depression

    At the time, I got the medicine for depression and hallucinations caused by psychosis. In question stood against the depression, a combination with an antidepressant but I refused. As a side effect, I can only say that I was standing next to me and had problems concentrating on me. The further I was afraid only alone in the house, then alone on a floor and in the end even afraid to stay alone in a room. Still, I have to say that the Medikamnt helped me recognize my illness, which was then resolved by a talk therapy, which is still a long and tedious process. I bekem the drug both creeping in and out, where I had severe problems with the discontinuation because I got withdrawal symptoms and the dosage had to put on a new high (the exact dosage I can not remember, is too long ago and I have displaced much of the time, because I still remember that it was then – for me personally – high doses).